Search for

Bibliographia Humboldtiana Index

Bibliographia Humboldtiana

I. Publications by Humboldt Research Fellows from abroad in 2018


Bouza Allende, Prof. Dr. Gemayqzel

Universidad de la Habana, Cuba
Field of research: Applied mathematics
Host: Prof. Dr. Christiane Tammer Martin-Luther-Universität Halle-Wittenberg
  • Glaydston de Carvalho BentoGemayqzel Bouza AllendeYuri Rafael Leite Pereira: A Newton-Like Method for Variable Order Vector Optimization Problems. In: Journal of Optimization Theory and Applications. 177, 2018, p. 201 - 221 [Descent direction Efficient points K-strong convexity Newton method Variable order vector optimization ].

Gatsinzi, Prof. Dr. Jean-Baptiste

Botswana International University of Science and Technology (BIUST), Botswana
Field of research: Topology
Host: Prof. Dr. Janko Latschev Universität Hamburg
  • Augustin Banyaga, Jean Baptiste Gatsinzi, Fortune Massamba: A note on the formality of some contact manifolds. In: Journal of Geometry. 109, 2018, p. 109-3 - 109-3 [ Contact manifold, Kahler manifold, Sasakian manifold, homogeneous space, formality.].

Gaynutdinov, Dr. Azat

Universite de Tours (Francois Rabelais), France
Field of research: Algebra
Host: Prof. Dr. Christoph Schweigert Universität Hamburg
  • Azat M. Gainutdinov, Jesper L. Jacobsen, Hubert Saleur: A fusion for the periodic Temperley-Lieb algebra and its continuum limit. In: Journal of High Energy Physics. 117, 2018, p. 1 - 40 [Lattice Integrable Models, Conformal Field Theory, Conformal and W-Symmetry, Quantum Groups].

Hazrat, Prof. Roozbeh

University of Western Sydney, Australia
Field of research: Algebra
Host: Prof. Dr. Wilhelm Winter Westfälische Wilhelms-Universität Münster
  • Roozbeh Hazrat, Lia Vas: Baer and Baer $*$-ring characterizations of Leavitt path algebras. In: Journal of Pure and Applied Algebra. 222, 2018, p. 39 - 60.

  • Pere Ara, Roozbeh Hazrat, Huanhuan Li, Aidan Sims: Graded Steinberg algebras and their representations. In: Algebra & Number theory. 12-1, 2018, p. 131 - 172.

Kadets, Prof. Dr. Volodymyr

V.N. Karazin Kharkiv National University, Ukraine
Field of research: Analysis
Host: Prof. Dr. Dirk Werner Freie Universität Berlin
  • Vladimir Kadets, Miguel Martín, Javier Merí, Antonio Pérez : Spear Operators Between Banach Spaces. Lecture Notes in Mathematics 2205. Cham: Springer, 2018, xv, 161 pp. [Banach space].

  • Vladimir Kadets: A course in functional analysis and measure theory. Translated from the Russian by Andrei Iacob. Cham: Springer, 2018, xxii, 539 pp.

Kaleta, Dr. Kamil

Wroclaw University of Science and Technology, Poland
Field of research: Probability calculus, theory of probabilities, stochastics
Host: Prof. Dr. Rene L. Schilling Technische Universität Dresden
  • Kamil Kaleta, Paweł Sztonyk: Spatial asymptotics at infinity for heat kernels of integro-differential operators. In: Transactions of the American Mathematical Society. to appear, 2018, p. 1 - 32 [Levy process with jumps, heat kernel, asymptotic behaviour, exponentially localized Levy measures, cone, direct jump property, relativistic Hamiltonian].

Karabash, Dr. Illia

National Academy of Sciences of Ukraine, Ukraine
Field of research: Analysis
Host: Prof. Dr. Herbert Koch Rheinische Friedrich-Wilhelms-Universität Bonn
  • Illya M. Karabash, Jürgen Prestin : Recovery of periodicities hidden in heavy-tailed noise. In: Mathematische Nachrichten. 291(1), 2018, p. 86 - 102 [Asymptotically consistent localization, estimation of dimension, Prony problem, Random Fourier series, sinusoids in noise].

Kravvaritis, Dr. Christos

National Technical University of Athens, Greece
Field of research: Numerical analysis
Host: Prof. Dr. Thomas Huckle Technische Universität München
  • Dr. Christos Kravvaritis: Computations for Minors of Weighing Matrices with Application to the Growth Problem. In: Applications of Nonlinear Analysis. (Ed. Themistocles M. Rassias) Switzerland: Springer, 2018, p. 537 - 579 [Determinant computations, weighing matrices, Gaussian elimination, Growth problem].

Lauret, Dr. Emilio Agustín

Universidad Nacional del Sur, Argentina
Field of research: Geometry
Host: Prof. Dr. Dorothee Schüth Humboldt-Universität zu Berlin
  • Emilio A. Lauret, Fiorela Rossi Bertone: Weight multiplicity formulas for bivariate representations of classical Lie algebras. In: Journal of Mathematical Physics. 59, 2018, p. 081705 [weight multiplicities, bivariate representations].

  • Emilio A. Lauret, Fiorela Rossi Bertone: On the SO(n+3) to SO(n) branching multiplicity space. In: Comptes Rendus Acad. Sci. Paris, Ser. I Math.. 356, 2018, p. 1112 - 1124 [branching laws, branching multiplicity space].

Masjed-Jamei, Prof. Dr. Mohammad

K. N. Toosi University of Technology, Iran
Field of research: Analysis
Host: Prof. Dr. Wolfram Koepf Universität Kassel
  • Mohammad Masjed-Jamei, Gradimir V. Milovanović, A.H. Salehi Shayegan: On weighted Adams-Bashforth rules. In: Mathematical Communications. 23, 2018, p. 127 - 144 [weighted Adams-Bashforth rule, ordinary differential equation, linear multistep method, weight function].

  • Mohammad Masjed-Jamei, Zahra Moalemi, Iván Area, Juan J. Nieto: A new type of Taylor series expansion. In: Journal of Inequalities and Applications. 2018, 2018, p. 1 - 10 [Generalized Taylor expansion; Integration by parts; Integral remainder; Error bound; Jacobi and Laguerre polynomials].

  • Mohammad Masjed-Jamei, Mohammadreza Beyki, Edward Omey : On a parametric kind of Genocchi polynomials. In: Journal of Inequalities and Special Functions. 9, 2018, p. 68 - 81 [Genocchi numbers and polynomials; Appell polynomials; Generating functions; Taylor series.].

  • Mohammad Masjed-Jamei, M. R. Beyki, Wolfram Koepf: A New Type of Euler Polynomials and Numbers. In: Mediterranean Journal of Mathematics. 15, 2018, p. 1 - 17 [Euler numbers and polynomials, Appell polynomials, binomial convolution, exponential generating functions.].

  • Mohammad Masjed-Jamei, Z. Moalemi: A modification of Newton's method using Gauss-Legendre quadrature rules. In: Tamap Journal of Mathematics and Statistics. 2018, 2018, p. 1 - 15 [Newton's Method, Iterative methods, Gauss-Legendre quadrature rule, Order of convergence, Asymptotic error constant.].

  • Mohammad Masjed-Jamei, Wolfram Koepf: Some summation theorems for generalized hypergeometric functions. In: Axioms. 7, 2018, p. 1 - 20 [Generalized hypergeometric series, Gauss and confluent hypergeometric functions, classical summation theorems of hypergeometric functions.].

  • Mohammad Masjed-Jamei, Fatemeh Soleyman : A Decomposition Formula for Bivariate Hypergeometric-Trigonometric Series. In: Turkish Journal of Mathematics and Computer Science. 8, 2018, p. 10 - 15 [Bivariate hypergeometric-trigonometric series‎; ‎Fourier trigonometric series‎; ‎hypergeometric series‎ ].

  • Hari M. Srivastava, Mohammad Masjed-Jamei, Mohammad Reza Beyki: A Parametric Type of the Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi Polynomials. In: Applied Mathematics & Information Sciences. 12, 2018, p. 907 - 916 [Appell polynomials, Apostol-Bernoulli polynomials, Apostol-Euler polynomials, Apostol-Genocchi polynomials, hurwitz-Lerch zeta function, Stirling numbers, Cauchy product and binomial convolution;].

  • Mohammad Masjed-Jamei, Wolfram Koepf: Two finite hypergeometric sequences of discrete orthogonal polynomials. In: Journal of Difference Equations and Applications. 24, 2018, p. 1429 - 1443 [Extended Sturm–Liouville theorem for symmetric functions of a discrete variable; orthogonal polynomials of a discrete variable; hypergeometric series; norm square value; moments].

  • F. Soleyman, P. N. Sadjang, M. Masjed-Jamei, I. Area,: (p,q)-Sturm-Liouville problems and their orthogonal solutions. In: Mathematical Methods in the Applied Sciences. 41, 2018, p. 8997 - 9009 [(p,q)-Sturm-Liouville problems, (p,q)-Pearson difference equation, (p,q)-orthogonal solutions, (p,q)-integral, (p,q)-difference operator.].

  • Mohammad Masjed-Jamei, Gradimir V. Milovanovic: An Extension of Pochhammer’s Symbol and its Application to Hypergeometric Functions, II. In: Filomat. 32, 2018, p. 6505 - 6517 [Additive form of gamma, incomplete gamma, beta and incomplete beta functions; Generalized hypergeometric functions; Gauss and confluent hypergeometric functions; Pochhammer symbol; Convergence radius.].

Murawski, Prof. Dr. Roman

Adam Mickiewicz University, Poland
Field of research: Logics and fundamentals of mathematics
Host: Prof. Dr. Christian Thiel Friedrich-Alexander-Universität Erlangen-Nürnberg
  • Roman Murawski, Thomas Bedürftig: Philosophy of Mathematics. Berlin: Walter de Gruyter GmbH, 2018, 457 pp.

Petridis, Prof. Yiannis

University College London, United Kingdom
Field of research: Analysis
Host: Prof. Dr. Günter Harder Max-Planck-Institut für Mathematik
  • Yiannis Petridis, Niko Laaksonen: On the value distribution of two L-functions. In: Funct. Approx. Comment. Math.. 58, 2018, p. 43 - 68.

Shehu, Dr. Yekini

University of Nigeria, Nigeria
Field of research: Analysis
Host: Prof. Dr. Christian Kanzow Julius-Maximilians-Universität Würzburg
  • Yekini Shehu, Olaniyi S. Iyiola: Nonlinear Iteration Method for Proximal Split Feasibility Problems. In: Math. Methods Appl. Sci.. 41, 2018, p. 781 - 802 [split feasibility problem; strong convergence; Hilbert spaces].

  • Gang Cai, Yekini Shehu, Olaniyi S. Iyiola: Strong convergence results for variational inequalities and fixed point problems using modified viscosity implicit rules. In: Numerical Algorithms. 77, 2018, p. 535 - 558 [variational inequality; fixed point problem; viscosity implicit rules; asymptotically nonexpansive mapping; Hilbert spaces].

Shlapunov, Prof. Dr. Alexander

Siberian Federal University, Russian Federation
Field of research: Analysis
Host: Prof. Dr. Nikolai N. Tarkhanov Universität Potsdam
  • Alexander Shlapunov, Nikolai Tarkhanov : An open mapping theorem for the Navier-Stokes Equations. Advances and Applications in Fluid Mechanics, 21:2 (2018), 127--246. In: Advances and Applications in Fluid Mechanics. 21:2, 2018, p. 127 - 246 [Open Mapping Theorem, Navier-Stokes Equations, Weighted Hoelder spaces].

Wang, Prof. Dr. Bin

Qufu Normal University, People's Republic of China
Field of research: Numerical analysis
Host: Prof. Dr. Christian Lubich Eberhard Karls Universität Tübingen
  • Bin Wang*, Xinyuan Wu: Functionally-fitted energy-preserving integrators for Poisson systems. In: Journal of Computational Physics. 364, 2018, p. 137 - 152.

  • Bin Wang*, Ting Li, Yajun Wu: Arbitrary-order functionally fitted energy-diminishing methods for gradient systems. In: Applied Mathematics Letters. 83, 2018, p. 130 - 139.

Wojtylak, Dr. habil. Michal

Jagiellonian University, Poland
Field of research: Analysis
Host: Prof. Dr. Olga Holtz Technische Universität Berlin
  • Luca Perotti, Michal Wojtylak: Matrix methods for Padé approximation: Numerical calculation of poles, zeros and residues. In: Linear Algebra and its Applications. 548, 2018, p. 95 - 122 [Linear algebra, Numerical methods, Signal processing].

  • Christian Mehl, Volker Mehrmann, Michal Wojtylak: Linear algebra properties of dissipative Hamiltonian descriptor systems. In: SIAM Journal of Mathematical Analysis and Applications. 39, 2018, p. 1489 - 1519 [Mathematics, linear algebra, linear pencil, spectrum, stability].

  • Thomas Berger, Hannes Gernandt, Carsten Trunk, Henrik Winkler, Michal Wojtylak: The gap distance to the set of singular matrix pencils. In: Linear Algebra and its Applications. 2018, [Mathematics, linear algebra, distance problem, gap disctance].